# SDR SWAA2022012582634

- Difficulty date: May 22, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD OF DEFLECTOR RIB; FORWARD OF VERTICAL WEB; CURVED MIDSPAN GREEN ANGL IS CRACKED AT THE TOP. / REMOVED CRACKED FITTING AT LEFT WING INBOARD OF DEFLECTOR RIB; FORWARD OF VERTICAL WEB; IAW SRM 51-40-02-0G-00 DRILLED NEW FITTING IAW SRM SRM 51-40-05-0G-00 AND IPC 57-50-00-25. INSTALLED NEW FITTING IAW SRM 51-40-05-0G-00. AND IPC LLED NEW 57-50-00-25. RM 51-40-05-0G-00.
